# SDR HALA0600916

- Difficulty date: December 17, 2006
- Submitted: December 23, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 61,213 hours, 29,415 cycles
- Engine: Pwa PW4062
- System (JASC): 8010 · Engine Cranking
- Part: Circuit Card
- Condition: Unknown
- Location: Start Selector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENG WOULD NOT START SELECTOR WOULD NOT REMAIN IN GROUND/START VALVE WOULD NOT OPEN NO ENG ROTATION//REPLACED K666 RELAY AND RESEATED RT ENG SPEED CARD.  RT START SYST CHECKS GOOD.
